Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking BP medicine. Getting burning sensation while urinating and pain in fingers. Any ideas?

hello my mum has a burning sensation when urinating and getting a pain shooting up her fingers whilst she is urinating she is going a toilet every two hours has a pain in her back she has high blood pressure she is 67 can she get any medication to help even though she is on blood pressure tablets , also can I catch it i am 45 years old . many thanks karen devereux.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

There is a possibility that your mother has got Urinary Tract Infection(UTI).

You should get her investigated for following:-
1. Blood sugar (Fasting and PP)
2. Kidney Function Test
3. Urine (Routine/Microscopic and Culture/Senstivity)

If she flushes the toilet after every use, it can not be transmitted to others.

Treatment can be planned according to the reports of the investigations.

I hope this is helpful to you.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor